中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2015年知识产出  > 期刊论文
题名: Dark Solitons for the Defocusing Cubic Nonlinear Schrodinger Equation with the Spatially Periodic Potential and Non linearity
作者: Yan, ZY;  Yan, FC
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 2015
卷号: 64, 期号:3, 页码:309-319
关键词: defocusing cubic NLS equation ;  the theory of upper and lower solutions ;  periodic solutions ;  dark solitons
学科分类: Physics
通讯作者: Yan, ZY (reprint author), Chinese Acad Sci, Inst Syst Sci, AMSS, Key Lab Math Mech, Beijing 100190, Peoples R China.
文章类型: Article
英文摘要: We study the existence of dark solitons of the defocusing cubic nonlinear Schrodinger (NLS) eqaution with the spatially-periodic potential and nonlinearity. Firstly, we propose six families of upper and lower solutions of the dynamical systems arising from the stationary defocusing NLS equation. Secondly, by regarding a dark soliton as a heteroclinic orbit of the Poincare map, we present some constraint conditions for the periodic potential and nonlinearity to show the existence of stationary dark solitons of the defocusing NLS equation for six different cases in terms of the theory of strict lower and upper solutions and the dynamics of planar homeomorphisms. Finally, we give the explicit dark solitons of the defocusing NLS equation with the chosen periodic potential and nonlinearity.
类目[WOS]: Physics, Multidisciplinary
关键词[WOS]: WAVES ;  RESONANCES ;  EXISTENCE ;  GASES ;  MEDIA
收录类别: SCI
项目资助者: National Natural Science Foundation of China [61178091] ;  National Key Basic Research Program of China [2011CB302400] ;  State Key Laboratory of Theoretical Physics, Institute of Theoretical Physics, Chinese Academy of Sciences, China [Y4KF211CJ1]
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/20876
Appears in Collections:理论物理所2015年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Dark Solitons for the Defocusing Cubic Nonlinear Schrodinger Equation with the Spatially Periodic Potential and Non linearity.pdf(1285KB)期刊论文出版稿开放获取View Download

Recommended Citation:
Yan, ZY,Yan, FC. Dark Solitons for the Defocusing Cubic Nonlinear Schrodinger Equation with the Spatially Periodic Potential and Non linearity[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2015,64(3):309-319.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Yan, ZY]'s Articles
 [Yan, FC]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Yan, ZY]‘s Articles
 [Yan, FC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Dark Solitons for the Defocusing Cubic Nonlinear Schrodinger Equation with the Spatially Periodic Potential and Non linearity.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace